Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Red tickling anus of a 4 years old baby

4 year old son recently stopped taking amoxicillin for congestion (first pennicilan based medicine ever). Started complaining of his butt hurting 2 nights ago after sitting at the circus for 2+ hours and now is running around in circles because his butt tickles (it is red about 1 around his anus). Neosporin , Blue One and Corn Starch not helping. Any suggestions?
Asked On : Sun, 20 Mar 2011
Answers:  1 Views:  360
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
Your son might have infection around anus.
Give antibiotic medicine for few days more.
Give analgesic syrup.
Apply neosporine cream locally.
Treat warm infestation if he has as it is likely in his case.
Avoid constipation.
ok and bye.
Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor